MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon burst.The stenosed target lesion was located in the peripheral vascular system.A 7.0 x40, 75cm charger balloon was selected for percutaneous transluminal angioplasty (pta).During the procedure, it was noted that the balloon burst before the bursting pressure was reached.The procedure was completed with a new balloon dilatation catheter.No complications were reported and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6.
 
Event or Problem Description
It was reported that the balloon burst.The stenosed target lesion was located in the peripheral vascular system.A 7.0 x40, 75cm charger balloon was selected for percutaneous transluminal angioplasty (pta).During the procedure, it was noted that the balloon burst before the bursting pressure was reached.The procedure was completed with a new balloon dilatation catheter.No complications were reported and the patient was stable post-procedure.It was further reported that the 60% stenosed target lesion was located in the moderately tortuous and moderately calcified peripheral vascular system.Additionally, the balloon ruptured during the first inflation at 16 atmospheres for 5 seconds.The device was removed from the patient's body without any problem using the normal method.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18680315
Report Number2124215-2024-06105
Device Sequence Number12301041
Product Code FGE
UDI-Device Identifier08714729804536
UDI-Public08714729804536
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2025
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0029991213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale